and in that case would subutex be a possible alternative?
Sometimes this may happen. Depending on how much caffine you drink or take while on this medication. My suboxone doctor actually prscribed me to xanxs because i was having panic attacks from the suboxone. If you drink alot of caffine or you take to many suboxone. this may happen to you yes. But that because there is something in the suboxone that does this. i don't know if i answered yr question or if i was any help but a suggestion would be to tell your doctor this and tell him that your having anxiouty because that is actually what ishappening to you.. and he should explain or prescribe you with something that will help you.. and subutex is basically the same thing. subutex was actually subossed to be a product for when women get pregnant. No it wouldn't be an alternitive. it does the same thing. the are the same medication. except suboxone has something in it that hurts the fetes of pregnant women. ,
If the heart racing problem is being caused by the second blocker medication that IS in suboxone ( Naloxone) but not in subutex, then the subutex should help alleviate this symptoms. Most suboxone doctors will NOT let you take xanax or any other benzos as it can cause people to have really slowed breathing or even death. I do read occasionally that it is allowed, but most will NOT allow this and discourage its use with suboxone or subutex. You didn't mention how much subs you were on or for how long, but most negative side effects from suboxone are drastically reduced or eliminated when the dose is adjusted down. Please let your doctor know you are experiencing this side effect. If you are taking the almost standard dose or 12 to 16 mgs, as you reduce the dose, it should abate, as would most other negative side effects ( excessive sweating, constipation, excessive drowsiness, excitability, insomnia) it may take a few days for the amount in your brain to lessen but you should feel better after a few days.If you just started suboxone, there can be a 2 week adjustment period,but always let your doctor know of any side effects you are having. I had this side effect when I was first on subs and unbeknownst to me, was on too much, I split my dose and took half in the morning and half in the early afternoon, it did abate some. It happened again when I was tapering down but in a really stressful living arrangement. As I came down on the subs, it disappeared and also could be because of other meds you are taking. Best of luck, Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 5 answers
Posted 30 Mar 2010 • 1 answer
Posted 27 Jul 2010 • 1 answer
Posted 29 Mar 2011 • 2 answers
Posted 17 Dec 2011 • 7 answers